We answer, in the negative, the main question raised by H. Farhadi and F. Ghahramani in their article Involutions on the second duals of group algebras and a multiplier problem, Proc. Edinburgh Math. Soc.(2) 50 (2007), no. 1, 153-161.

Additional Metadata
Keywords Arens products, Group algebras, Module homomorphisms, Stone-Cech compactification, Topological centres
Persistent URL dx.doi.org/10.1090/S0002-9939-09-09778-0
Journal Proceedings of the American Mathematical Society
Neufang, M. (2010). Solution to Farhadi-Ghahramani's multiplier problem. Proceedings of the American Mathematical Society, 138(2), 553–555. doi:10.1090/S0002-9939-09-09778-0